# SDR DXTA2020090844050

- Difficulty date: September 4, 2020
- Submitted: September 8, 2020
- Operation: Air carrier
- Aircraft: N216QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6077
- Aircraft time: 3,904 hours, 2,183 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENTERING THE TRAFFIC PATTERN WHEN FLAPS WERE MOVED TO THE FIRST POSITION THE CAS MESSAGE FLAPS FAIL ILLUMINATED.  WE DID THE QRC FLAPS FAIL APPROACH AND FLAPS FAIL LANDING CHECKLIST.  SIGNOFF.  PERFORMED THE FLAPS OUT OF ZERO FLAP RESET PROCEDURE AND PERFORMED THE OPERATIONAL TEST OF THE FLAPS IAW CL-650 AMM 27-5327-53-04, NO DEFECTS NOTED.
